# SDR JJBA20211110018

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,120 hours, 24,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM DOUBLERS LOCATED AT STGR 15R BETWEEN FRM 20 & 22 SHOW SIGNS OF CORROSION ON HARDWARE HOLES. BLEND OUT CORROSION DOUBLER AT FR 22 FOUND TO BE IN LIMITS AND RESTORED FINISH. REMOVED AND REPLACED DOUBLER AT FR 20 RH.
